# SDR P5CA9801264

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE BELOW SPLICE FITTING AT RIGHT BODY GEAR WHEEL WELL STA 1480 CRACKED.  REMOVED AND REPLACED L ANGLE IAW SRM 51-10-01 AND 51-30-02.
